# SDR IPXA2021110475596

- Difficulty date: November 2, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 23,920 hours, 14,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTAL SDR ** THE DOOR SLIDE DOES NOT SHOW ARMED ON ECAM WITH DOOR CLOSED AND SLIDE IN ARMED POSITION. DEFERED PER MEL 52-30-04, PLACARD INSTALLED.FOUND CONNECTOR 13WN-A UNPLUGGED. RECONNECTED PLUG OPS CHECK PER 52-73-00-0001 PARA8. PLACARD REMOVED THIS CLEARS M761761.
